# SDR IPXA2024101674413

- Difficulty date: September 30, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 68,724 hours, 23,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO COMPARTMENT LEFT AREA ANGLE CRACK AT STA 1578 LBL 80 INBOARD. (REPLACE) 1. REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 90. 2. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 90. AND BOEING DWG NO. 146T5650 SH. 5 REV. C. 3. JOB COMPLETED.
